# SDR ASAA2015043011589

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,641 hours, 1,196 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115013
- Condition: Failed
- Location: Throttle Stand
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSEA LIGHT IS ILLUMINATED WITH BOTH ENGINES SHUTDOWN.  ACFT GROUNDED.  TRA RT, LT 53 FAULT 31-52003 ON PSEU.  DOES NOT CHANGE STATUS ON PIN 42 OF D 10984 WITH THROTTLES FULLY ADVANCE OR AT IDLE.  DID FIM 32-09, TASK 815, FOUND BAD SWITCH PACK M1767.  REPLACED M1767, RT AUTOTHROTTLE SWITCHPACK, REF MM76-11-07-400-802-F00. OPS NORMAL.
